18 Endeavor, Suite 200, Irvine, CA

Had dysport a month ago in my forehead. My eye brows have dropped in the front and my eyelids are drooping over my eye. Advice?

Questions & AnswersCategory: DysportHad dysport a month ago in my forehead. My eye brows have dropped in the front and my eyelids are drooping over my eye. Advice?
A patient asked 3 years ago

just want to make sure this really is temporary my eyelids are almost covering my entire eye and eye brows like spok looks and feels tear able. Thank you so much for your help

1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Droopy eyelid after Dysport injection

 
Hi and thank you for sharing your concern! What you are experiencing is eyebrow ptosis and it can happen due to so many factors such as improper Dysport dosing or improper location of injection. Sometimes due to the form of anatomy of the forehead, eyelid and muscle strength, the patient might not be a candidate to begin with to get Dysport or Botox injection. I personally see hundreds of patients every week who want to get Botox or Dysport, and after examining the patients in some cases I see that the patient is not a candidate for Botox or Dysport and I let them know and advise them against doing the treatment. The good news is that the results usually last for 3 to 5 months and it will slowly wear off and there shouldn’t be any long-lasting issues. To avoid facing similar issues please make sure to share the experience you had with your physician in future whenever considering Botox or Dysport.
Good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.